# SDR 08FDEA04228

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: ARC06362
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E AT THE MAIN LANDING SUPPORT LOWER FWD AUX SPLICE HAS   CORROSION. REPLACED 2 SPLICES P/N ARC 0634-2 & P/N ARB 0636-1 IAW DWG ARC 0621.
